# SDR CALA2013101692111

- Difficulty date: October 14, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 74,808 hours, 27,976 cycles
- Engine: Pwa PW2037
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTS VSI OFF FLAG & ERRATIC INDICATOR RTFL.  REPLACED CAPTS VSI IAW B757 AMM 34-22-06.  PERFORMED LT IRU OPERATIONS CHECKED IAW 34-21-00 & LT AIR DATA COMPUTER TESTED NORMAL.
